# SDR 2006UALA02324

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 48,718 hours, 16,728 cycles
- Engine: Pwa PW2037
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Unknown
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST RT HYDRAULIC SYSTEM PRESSURE AND QUANTITY.  DAMAGED RT SYSTEM HYD RETURN LINE WAS REPLACED.
